RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 1, Pages 154–156 (Mi mz591)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Interpolation Formula for Functions of Several Variables

N. T. Tleukhanova

E. A. Buketov Karaganda State University

DOI: https://doi.org/10.4213/mzm591

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:1, 151–153

Bibliographic databases:

UDC: 517.5
Received: 21.11.2002

Citation: N. T. Tleukhanova, “Interpolation Formula for Functions of Several Variables”, Mat. Zametki, 74:1 (2003), 154–156; Math. Notes, 74:1 (2003), 151–153

Citation in format AMSBIB
\Bibitem{Tle03}
\by N.~T.~Tleukhanova
\paper Interpolation Formula for Functions of Several Variables
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 1
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz591}
\crossref{https://doi.org/10.4213/mzm591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010691}
\zmath{https://zbmath.org/?q=an:1122.41012}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 1
\pages 151--153
\crossref{https://doi.org/10.1023/A:1025043922159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346494548}


Linking options:
  • http://mi.mathnet.ru/eng/mz591
  • https://doi.org/10.4213/mzm591
  • http://mi.mathnet.ru/eng/mz/v74/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Temirgaliev, S. S. Kudaibergenov, A. A. Shomanova, “Applications of Smolyak quadrature formulas to the numerical integration of Fourier coefficients and in function recovery problems”, Russian Math. (Iz. VUZ), 54:3 (2010), 45–62  mathnet  crossref  mathscinet  elib
    2. E. D. Nursultanov, N. T. Tleukhanova, “On reconstruction of multiplicative transformations of functions in anisotropic spaces”, Siberian Math. J., 55:3 (2014), 482–497  mathnet  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:100
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020